# SDR SIMA20150510008

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 11,251 hours, 7,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT FLOOR HAS A 1/8 INCH CRACK BY THE ADG PUMP MOUNTING BRACKET.  COMPLETED REPAIR TO FWD AVIONICS COMPARTMENT FLOOR BY ADG PUMP MOUNTING BRACKET IAW ETN-CR-53-099 & AMM 24-23-19.
